# SDR FDEA201802130375

- Difficulty date: February 13, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N946FD
- Make and model: Boeing 757236
- Aircraft serial: 24398
- Aircraft time: 50,468 hours, 31,524 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Tolerance
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: A

## Discrepancy

DURING DEPARTURE,  SPEED TAPE ZIPPER WOULD NOT RETRACT ABOVE 267 KNOTS.  BOTH CAPTAIN`S AND FIRST OFFICER`S ZIPPERS WERE FROZEN.  NO EICAS MESSAGES,  NO FLIGHT CONTROL  PROBLEMS.    PERFORMED A PSEU BITE IAW FIM 32-09, FAULT TREE 805,  FAULT CODE 003 DISPLAYED.  SWAPPED THE PROXIMITY CARDS 3 AND 4,  FAULT CODE 003 REMAINED.  RETURNED THE CARDS  TO ORIGINAL POSITIONS.   PERFORMED BITE PROCEDURE FOR PSEU SENSOR TARGET TEST,   FOUND TARGET 072 FAULTED,  RELATED TO THE RT MAIN GEAR DOOR.   CLOSED THE PROXIMITY SENSOR.     PERFORMED SYS TEST OF AIR COMPUTING SYS.   REMOVED AND REPLACED THE TMC IAW AMM 22-31-01-4,  PERFORMED  THE TEST OF THE TMC IAW AMM22-31-01-4, AND PERFORMED MCDP GROUND TEST 30.  CURRENT FAULT REPORT AND MCDP GROUND TEST, 40 AUTOLAND TEST IAW AMM22--00-02-2,  ALL TESTS SATISFACTORY.   REMOVED AND REPLACED THE RT MAIN GEAR DOOR CLOSED PROXIMITY                      SENSOR S10072 IAW AMM 32-61-02-2. OPS CHECKED NORMAL.
